# SDR CALA2019012800178

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 66,224 hours, 23,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1668
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ON WITH SWITCH IN THE ARM POSITION. REPLACED EMER LT PACK M1668. CORRECTED FAULT AND EMER LTS OPS CK NORMAL REF 33-51-00.
